# SDR R61A2025121800543

- Difficulty date: November 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 45,288 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CABIN AFT WET AREA BETWEEN FR87 TO FR88 RH SHEAR PLATE CORRODED. CABIN AFT WET AREA BETWEEN FR87 TO FR88 RH SHEAR PLATE REMOVED AND REPLACED IAW SRM 51-42-01.
